# SDR JJBA20211115029

- Difficulty date: November 15, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 41,363 hours, 26,431 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE. PERFORMED SECTION 1: TEMPORARY REPAIR TO FWD FUSELAGE SKIN.
